Lemsip Max All In One Lemon 4 Sachets

0423969
Lemsip Max all-in-one lemon flavour sachets are designed to provide symptomatic relief from colds and flu including chesty coughs. 4 pack. Warning:Contains paracetamol. Do not take with any other paracetamol-containing products. Keep out of the reach and sight of children. Always read instructions before use.
£4.00

You May Also Like

Customer Reviews

Delivery information

Our Promise

Wilko Promise

While we’re sure you’ll love what you’ve ordered, if you’re not completely satisfied, we’ll gladly refund or exchange it. That’s our Wilko promise, and it’s in addition to your statutory rights.

View Terms & Conditions »

Registered Seller of Medicines

MHRA Logo

Please be reassured when ordering from us, Wilko Retail Ltd is registered to sell medicines online.

Product Description

Lemsip Max all-in-one lemon flavour sachets are designed to provide symptomatic relief from colds and flu including chesty coughs. 4 pack. Warning:Contains paracetamol. Do not take with any other paracetamol-containing products. Keep out of the reach and sight of children. Always read instructions before use.

Product Specification

Brand:
Lemsip
Type:
Cold and Flu Medicines
Pack Qty:
1
Assembly:
No
Height:
9.6CM
Width:
8.0CM
Depth:
2.8CM
Bar Code:
5000158070875

Inspire Me

wilkolife-logo-1.png Wilko Inspire Me

Welcome to Wilko Life, our exciting blog that’s all about sharing with you the best of what we do. From the latest stories on what’s new and what’s hot.

Visit Wilko Life »